Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Resuming periods after stopping Oral contraceptive pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can i help you
Doctor :   are you there
User :   hello, I was taking birth control for a little less then two weeks, I stopped the pill and experienced very light bleeding,
User :   it has been over a month and I still have no period.
Doctor :   was this first you are this pill
User :   yes.
Doctor :   it will some time for the periods resume
Doctor :   u might be stressed out
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   no, Im not worried about it or anything, I was just curious I dont want it sneaking up on me at work .
Doctor :   ok
Doctor :   Is there any thing else that I could help you with?
User :   ok, so it will take a while then/
Doctor :   yes
Doctor :   if ur stressed out
Doctor :   ur periods might get delayed as well
User :   ok thankyou so much, I really appreciate it :).
Doctor :   ur welcome
Doctor :   bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor